# SDR CHQA200700081

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- Aircraft time: 15,058 hours, 12,866 cycles
- Engine: Ge CF343B1
- Engine time: 15,056 hours, 12,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DFW TO IAH - AFTER TAKEOFF, WHILE CLIMBING THROUGH 6,000FT, CREW RECEIVED "SMOKE TOILET" MESSAGE.  THE FLIGHT ATTENDANT CHECKED THE LAV AND SMELLED SMOKE AND HEARD THE ALARM GOING OFF.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  EMERGENCY CREWS INSPECTED THE AIRCRAFT AND FOUND NO SIGNS OF FIRE.  MAINTENANCE INSPECTED AIRCRAFT AND RESET THE FIRE DETECTION SYSTEM AND FOUND NO FURTHER FAULTS.
